European Options in a Nonlinear Incomplete Market Model with Default

Grigorova, M, Quenez, M-C and Sulem, A (2020) European Options in a Nonlinear Incomplete Market Model with Default. SIAM Journal on Financial Mathematics, 11 (3). pp. 849-880. ISSN 1945-497X



Copyright, Publisher and Additional Information: Copyright © 2020 by SIAM. Unauthorized reproduction of this article is prohibited. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: incomplete market, superhedging, nonlinear option pricing, constrained BSDE, control problem with $f$-expectation, nonlinear optional decomposition, pricing-hedging duality
  • Accepted: 7 July 2020
  • Published (online): 2 September 2020
  • Published: 2 September 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Sep 2020 12:26
Last Modified: 18 Sep 2020 12:26
Status: Published
Publisher: Society for Industrial and Applied Mathematics (SIAM)
Identification Number: